World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Bifurcation and Chaos cover

Volume 23, Issue 04 (April 2013)

Feature Articles
No Access
CANARDS FROM CHUA'S CIRCUIT
  • 1330010

https://doi.org/10.1142/S0218127413300103

Feature Articles
No Access
A GALLERY OF LORENZ-LIKE AND CHEN-LIKE ATTRACTORS
  • 1330011

https://doi.org/10.1142/S0218127413300115

Feature Articles
No Access
COMPLETE PERIODICITY ANALYSIS FOR A DISCONTINUOUS RECURRENCE EQUATION
  • 1330012

https://doi.org/10.1142/S0218127413300127

Papers
No Access
SYNCHRONIZATION ANALYSIS FOR MULTIVALUED LOGICAL NETWORKS
  • 1350059

https://doi.org/10.1142/S0218127413500594

Papers
No Access
2D ELEMENTARY CELLULAR AUTOMATA WITH FOUR NEIGHBORS
  • 1350060

https://doi.org/10.1142/S0218127413500600

Papers
No Access
INTEGRABILITY AND BIFURCATIONS OF LIMIT CYCLES IN A CUBIC KOLMOGOROV SYSTEM
  • 1350061

https://doi.org/10.1142/S0218127413500612

Papers
No Access
COMPLEX DYNAMICS AND FAST-SLOW SCALE INSTABILITY IN CURRENT-MODE CONTROLLED BUCK CONVERTER WITH CONSTANT CURRENT LOAD
  • 1350062

https://doi.org/10.1142/S0218127413500624

Papers
No Access
ESTIMATING THE UNCERTAINTY OF THE BEHAVIOR OF A PWM POWER CONVERTER BY ANALYZING A SET OF EXPERIMENTAL BIFURCATION DIAGRAMS
  • 1350063

https://doi.org/10.1142/S0218127413500636

Papers
No Access
NUMBER OF LIMIT CYCLES OF SOME POLYNOMIAL LIÉNARD SYSTEMS
  • 1350064

https://doi.org/10.1142/S0218127413500648

Papers
No Access
DETECTING THE STATE OF THE DUFFING OSCILLATOR BY PHASE SPACE TRAJECTORY AUTOCORRELATION
  • 1350065

https://doi.org/10.1142/S021812741350065X

Papers
No Access
LOWER BOUNDS FOR THE MAXIMUM NUMBER OF LIMIT CYCLES OF DISCONTINUOUS PIECEWISE LINEAR DIFFERENTIAL SYSTEMS WITH A STRAIGHT LINE OF SEPARATION
  • 1350066

https://doi.org/10.1142/S0218127413500661

Papers
No Access
BIFURCATIONS OF LIMIT CYCLES FOR A PERTURBED CUBIC SYSTEM WITH DOUBLE FIGURE EIGHT LOOP
  • 1350067

https://doi.org/10.1142/S0218127413500673

Papers
No Access
PERIODICALLY PULSED IMMUNOTHERAPY IN A MATHEMATICAL MODEL OF TUMOR-IMMUNE INTERACTION
  • 1350068

https://doi.org/10.1142/S0218127413500685

Papers
No Access
ON THE NUMBER AND DISTRIBUTIONS OF LIMIT CYCLES OF A PLANAR QUARTIC VECTOR FIELD
  • 1350069

https://doi.org/10.1142/S0218127413500697

Papers
No Access
STOCHASTIC POINCARÉ–BENDIXSON THEOREM AND ITS APPLICATION ON STOCHASTIC HOPF BIFURCATION
  • 1350070

https://doi.org/10.1142/S0218127413500703

Papers
No Access
ON PERIODIC SOLUTIONS OF 2-PERIODIC LYNESS' EQUATIONS
  • 1350071

https://doi.org/10.1142/S0218127413500715

Papers
No Access
A NUMERICAL STUDY OF UNIVERSALITY AND SELF-SIMILARITY IN SOME FAMILIES OF FORCED LOGISTIC MAPS
  • 1350072

https://doi.org/10.1142/S0218127413500727

Papers
No Access
SIMPLE MEMRISTIVE TIME-DELAY CHAOTIC SYSTEMS
  • 1350073

https://doi.org/10.1142/S0218127413500739

Papers
No Access
ESTIMATION OF CHAOTIC THRESHOLDS FOR THE RECENTLY PROPOSED ROTATING PENDULUM
  • 1350074

https://doi.org/10.1142/S0218127413500740

Papers
No Access
BREAKING A CHAOTIC IMAGE ENCRYPTION ALGORITHM BASED ON MODULO ADDITION AND XOR OPERATION
  • 1350075

https://doi.org/10.1142/S0218127413500752

Papers
No Access
NETWORK SYNCHRONIZATION BY DYNAMIC DIFFUSIVE COUPLING
  • 1350076

https://doi.org/10.1142/S0218127413500764

Papers
No Access
WAVE PROPAGATION FOR MONOSTABLE 2-D LATTICE DIFFERENTIAL EQUATIONS WITH DELAY
  • 1350077

https://doi.org/10.1142/S0218127413500776